# SDR YENA2024072501035

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 36,027 hours, 24,211 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / FORWARD FUSELAGE / FLOOR STRUCTURE / RH TRACK BTWN FR12-14 AND Y= 300 / CORROSION - PERMANENT REPAIR; REFERENCE: /1/ TOMX ETI-190-24-200 R2 /2/ EMBRAER ETD2024-190-017662 REV. A /3/ ANAC FOR ETD2024-190-017662-A (ATTACHED IN ETD) DESCRIPTION: DURING BASIC 6 CHECK ON N318JB (MSN 364) AT QRO DATED JUL2024, CORROSION WAS FOUND AFFECTING THE RH FLOOR TRACK P/N 170-03263-001 BETWEEN FR 12 - 14 AT Y = 300. REFER TO REF /1/ ETI FOR DETAILS. THE CORROSION HAS BEEN BLENDED AND FOUND TO BE NOT APPLICABLE PER SRM 53-10-10/REPAIR 52 SINCE AN REINFORCEMENT AND ADJACENT TRACK SECTIONS COULD INTERFERE WITH THE REPAIR INSTALLATION. EMBRAER WAS CONTACTED FOR ASSESSMENT AND PROVIDED APPROVAL TO PERFORMING A REPAIR PER SRM 53-10-10 / REPAIR 52 WITH DEVIATIONS. THESE INSTRUCTIONS ARE APPROVED BY REF /2/ ETD AS A PERMANENT REPAIR WITH NO POST REPAIR INSPECTION REQUIRED. THIS EC E24-861-01 ACCOMPLISHES PERMANENT REPAIR INSTRUCTION PER THE REF /1/ ETI AND COMPLIES WITH REF /2/ ETD & REF /3/ ANAC WITHOUT DEVIATIONS. SUBSTANTIATION: THIS REPAIR IS APPROVED AS PERMANENT REPAIR PER REF /2/ ETD & REF /3/ ANAC AND IS CLASSIFIED AS MAJOR. (E/C: E24-861-01)
